MathSciNet Relay Station
MathSciNet bibliographic data
MR2288710 60K25 (60J60 60J70 68M20 90B15)
Budhiraja, Amarjit; Ghosh, Arka Prasanna Diffusion approximations for controlled stochastic networks: an asymptotic bound for the value function. Ann. Appl. Probab. 16 (2006), no. 4, 1962–2006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement